# SDR L4Y2002F00000

- Difficulty date: March 11, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N2715T
- Make and model: Cessna 402C
- Aircraft serial: 402C0214
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Part number: 51227202
- Condition: Cracked
- Location: Rt Mlg Fwd Pivot
- Part time: 14,225 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING 100 HOUR INSPECTION.  CAUSE WOULD BE HIGH TIME AIRCRAFT.  ALL RIGGING WAS NORMAL.  NO OTHER CAUSE COULD BE FOUND.  NOTE:  HEAVYDUTY SUPPORTS ARE AVAILABLE AND ARE INSTALLED ON LATER MODEL AIRCRAFT.
